# SDR 06FDEA1876

- Difficulty date: May 12, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 36,927 hours, 26,602 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP REV NR POS PT1, PREVIOUS REPAIR FOUND LOCATED ON THE RT OUTBD FLAP T/E WEDGE UPPER SURFACE OUTBD OF NUMBER THREE FLAP TRACK, WS 871-893.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR .NEW REPAIR ACCOMPLISHED PER   SRM  57-53-12 FIG. 208 SHEET 2  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR"
